Sur deux théorèmes relatifs aux probabilités

P. Tchebycheff Sit Pétersbourg

TBD mathscidoc:1701.33236

Acta Mathematica, 14, (1), 305-315, 1890.12
No abstract uploaded!
No keywords uploaded!
[ Download ] [ 2017-01-08 20:29:51 uploaded by actaadmin ] [ 74 downloads ] [ 0 comments ]
@inproceedings{p.1890sur,
  title={Sur deux théorèmes relatifs aux probabilités},
  author={P. Tchebycheff},
  url={http://archive.ymsc.tsinghua.edu.cn/pacm_paperurl/20170108202951970243945},
  booktitle={Acta Mathematica},
  volume={14},
  number={1},
  pages={305-315},
  year={1890},
}
P. Tchebycheff. Sur deux théorèmes relatifs aux probabilités. 1890. Vol. 14. In Acta Mathematica. pp.305-315. http://archive.ymsc.tsinghua.edu.cn/pacm_paperurl/20170108202951970243945.
Please log in for comment!
 
 
Contact us: office-iccm@tsinghua.edu.cn | Copyright Reserved